Show simple item record

dc.contributor.authorParini, Enea
dc.date.accessioned2012-02-08T14:40:38Z
dc.date.available2012-02-08T14:40:38Z
dc.date.issued2011
dc.identifier.urihttps://basepub.dauphine.fr/handle/123456789/8085
dc.language.isoenen
dc.subjectp-Laplacianen
dc.subjectnonlinear eigenvaluesen
dc.subject.ddc515en
dc.titleContinuity of the variational eigenvalues of the p-Laplacian with respect to pen
dc.typeArticle accepté pour publication ou publié
dc.description.abstractenIn this note it is shown that a result of Champion and De Pascale [‘Asymptotic behavior of nonlinear eigenvalue problems involving p-Laplacian type operators’, Proc. Roy. Soc. Edinburgh Sect. A 137 (2007), 1179–1195] implies that the variational eigenvalues of the p-Laplacian are continuous with respect to p.en
dc.relation.isversionofjnlnameBulletin of the Australian Mathematical Society
dc.relation.isversionofjnlvol83en
dc.relation.isversionofjnlissue3en
dc.relation.isversionofjnldate2011
dc.relation.isversionofjnlpages376-381en
dc.relation.isversionofdoihttp://dx.doi.org/10.1017/S000497271100205Xen
dc.description.sponsorshipprivateouien
dc.relation.isversionofjnlpublisherCambridge University Pressen
dc.subject.ddclabelAnalyseen


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record